Kansas, 2024

Tornadoes and Hail in Kansas, April 30, 2024

April 30, 2024 · NWS ICT · 35 events in 9 counties and zones

A cold front moved into central Kansas during the afternoon hours of April 30th and storms erupted along it by around 5 pm. Extreme instability allowed storms to quickly become severe producing large hail and a landspout tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

A cold front moved into central Kansas during the afternoon hours of April 30th and storms erupted along it by around 5 pm. Extreme instability allowed storms to quickly become severe producing large hail and a landspout tornado. Storms continued to intensify as they tracked south and east with one of the storms producing up to baseball sized hail in Harper County! In addition, before moving into Oklahoma, one storm started to show impressive low level rotation and eventually produced a brief EF-1 tornado north of Sedan. One brief EF-U tornado occurred near Augusta.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Apr 30, 1:54 PM CST, 1 hour 36 minutes earlier. Its key messages:

  • Late afternoon evening storms possible along and especially east of I-135. Severe storms likely with any storm that develops along the front.
  • Evening storms may add to the ongoing flooding issues from the Flint Hills into southeast KS.
  • Additional storms likely on Wed with severe storms again possible, especially west of I-135.
Area forecast discussion, Apr 30, 1:54 PM CST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
254 PM CDT Tue Apr 30 2024

.KEY MESSAGES...

- Late afternoon evening storms possible along and especially
  east of I-135. Severe storms likely with any storm that
  develops along the front.

- Evening storms may add to the ongoing flooding issues from the
  Flint Hills into southeast KS.

- Additional storms likely on Wed with severe storms again
  possible, especially west of I-135.

&&

.DISCUSSION...
Issued at 254 PM CDT Tue Apr 30 2024

Water vapor imagery currently shows some shortwave energy
lifting across Eastern Nebraska with the main upper trough still
back over the Northern Intermountain. At the surface, Pacific
front/dryline extends from eastern Nebraska to near KSLN and
just northwest of KHUT.

Front/dryline will continue tracking east this afternoon and by
21z is expected to extend generally along or just west of I-135.
Storms are expected to develop along the boundary generally in
the 20-23z time frame. Confidence on the more widespread
activity is still higher further north, closer to the better
upper dynamics and further away from weak high rises. However,
almost all of the CAMs are developing storms in our forecast
area, which makes sense given the extreme instability and
minimal capping. With an abundance of instability and modest
deep layer shear, still looking for supercells with large hail
and damaging winds possible. Can't rule out a brief tornado,
given the presence of decent 0-3km CAPE and a sharp boundary,
especially if a storm can remain anchored on it for a period of
time. As the storms track off to the east this evening, they
will be moving into an area that has already seen extreme
rainfall the last several days, so flooding would become more
likely. So the current flood watch looks on track.

Low level jet will increase as the evening hours progress which
will impinge on the front as it starts to lay out more east-
west. This should lead to continued storm development and
potential back-building which may lead to additional flooding,
especially over the Flint Hills along and south of Highway 400.
Starting to feel more confident that showers and storms will
linger across at least south central and southeast KS throughout
much of Wed morning as 850-700mb moisture transport persists.
In addition, a tight 700mb baroclinic zone will move through
during the morning hours which should help showers and storms
continue. With CAPE above 850mb in the 1,000-2,000J/KG range,
some large hail will remain possible with any of the storms Wed
morning.

The main question will be if and how many storms develop on the
dryline/triple point Wed afternoon/early evening. The model
trends have been to push the warm front/dryline further to the
southwest with the triple point now expected to be between Pratt
and Dodge City where yesterday at this time it looked like it
would be west of Great Bend. With the better upper forcing still
back to the west and northwest, current thinking is that we will
not get numerous storms to develop along it with just a few
storms likely. All severe hazards will be possible with any
storm that develops along the dryline late Wed afternoon/early
evening and will track off the east. So for surfaced based
convection Wed, feel areas west of I-135 will have the best
chance, generally after 22z as storms move-in from the west.
Another round of elevated storms will be possible Wed
evening/night as the better upper forcing moves out of the
Rockies and into the High Plains. Locations along and north of
I-70 will have the best chance to see this activity.

Storm chances will remain over the area on Thursday as the
front moves back through the forecast area with southeast KS
having the only chance for storms on Thu night. By 12z Fri, the
upper low will be lifting across the Upper Mississippi Valley
with westerly mid and upper flow across the Plains. Meanwhile,
the surface boundary is expected to stretch from southern MO
into southeast OK, which is where the better storm chances will
also be located. We should see a break in storm activity during
the day Fri with additional development Fri night as a fast
moving impulse slides across Nebraska, which will push another
cold front through the forecast area. Storms are expected to be
moving off to the east Sat morning with most of Sat dry.
However, both ECMWF and GFS still agree on lifting a southern
stream impulse out of the Desert Southwest and across the
Southern Plains for late Sat night into Sun which may bring a
round of showers and storms to mainly southern KS on Sun.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1249 PM CDT Tue Apr 30 2024

A number of aviation concerns are expected over the next 24
hours.

SCT to BKN MVFR cigs are slowly moving eastward across south-
central Kansas early this afternoon, but shouldn't affect TAF
sites from here on out. VFR conditions should prevail at most
TAF sites until about 22Z.

A weak frontal boundary/dry line sliding across the area, and a
pronounced wind shift from southerly to northwest/westerly.
Sustained winds are generally around 15 to 20 knots with gusts
up to 30 to 35 knots on both sides of the boundary.

By 22Z, thunderstorm development is anticipated along the
boundary, and a line of broken strong to severe storms will
gradually slide eastward through the late afternoon and evening
hours along and east of the Kansas Turnpike. The main concerns
will be very large hail, damaging wind gusts, and perhaps a
tornado or two. These storms may impact KICT, but it's
difficult to go with more than a PROB30 at this time given
coverage may be isolated. Storms are expected to continue moving
eastward tonight, and KCNU may also be impacted later tonight.
Additional thunderstorm development is expected during the
nighttime hours into Wednesday morning, but this activity is not
expected to be severe. However, frequent lightning and heavy
rainfall may accompany these storms Wednesday morning.

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 8 PM CDT this evening through Wednesday
morning for KSZ069>072-093>096-098>100.

&&

DISCUSSION...RBL
AVIATION...JC
Hazardous weather outlook, Apr 30, 4:24 AM CST, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
524 AM CDT Tue Apr 30 2024

KSZ032-033-047>053-067>072-082-083-091>096-098>100-011030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
524 AM CDT Tue Apr 30 2024

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Pockets of areal flooding and river flooding are ongoing over
southeast Kansas, especially along the Neosho and Verdigris Rivers.
See latest flood warnings for additional details.

Severe thunderstorms are expected late this afternoon into the
overnight hours, mainly east of Interstate 135. The strongest
storms will be capable of large hail up to baseball size, damaging
winds up to 70 mph, and a tornado or 2. As the evening progresses
the threats will shift to damaging winds up to 60 mph and heavy
rainfall resulting in additional flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Storms will remain in the forecast for late Wednesday afternoon and
evening for locations along and especially west of Interstate 135.
Severe storms will be possible with this activity.

Periodic thunderstorm chances will remain in the forecast for
Thursday through the weekend. Strong to severe thunderstorms are
possible, along with additional heavy rainfall and localized
flooding. Stay tuned, as we continue to refine the forecast the
next few days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

&&

For a graphical version of this information, see our webpage at:
https://www.weather.gov/erh/ghwo?wfo=ict

In the hours before

Local storm report, Apr 30, 1:02 PM CST, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
202 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flood            1 NE Oswego             37.18N 95.11W
04/30/2024                   Labette            KS   CO-OP Observer

            Riverside Park Drive flooded from east of
            Xavier Rd, south of the river gage bridge,
            to 100 yards east toward the water plant.

&&

JAS
Special weather statement, Apr 30, 3:15 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
415 PM CDT Tue Apr 30 2024

KSZ082-302145-
Kingman KS-
415 PM CDT Tue Apr 30 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN KINGMAN COUNTY THROUGH
445 PM CDT...

At 415 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Kingman, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Murdock, Waterloo, Cleveland, Rago, Mt Vernon, Cheney State Park, and
Cheney Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3756 9818 3773 9796 3773 9781 3750 9781
      3740 9809
TIME...MOT...LOC 2115Z 228DEG 33KT 3751 9808

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MCGUIRE
Special weather statement, Apr 30, 3:27 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
427 PM CDT Tue Apr 30 2024

KSZ051-068-302200-
McPherson KS-Harvey KS-
427 PM CDT Tue Apr 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MCPHERSON AND
WESTERN HARVEY COUNTIES THROUGH 500 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm over
Burrton, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newton, Hesston, Halstead, North Newton, Moundridge, and Burrton.

This includes Interstate 135 between Mile Markers 34 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3808 9770 3831 9747 3808 9731 3791 9766
      3791 9770
TIME...MOT...LOC 2127Z 235DEG 46KT 3805 9763

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MCGUIRE

The radar

The Wichita radar (KICT), 41 km away, was scanning. The volume nearest the first event began at 21:31 UTC.

Open the radar archive at this moment

Event by event

20 hail, 12 thunderstorm wind, 3 tornado. Local standard time, as filed.

Tornado, Harvey

When
April 30, 3:30 PM CST to 3:45 PM CST
Where
Harvey County, 4.05 mi ESE of Burrton
Rating
EFU
Path length
0.01 mi
Path width
10 yd
Reported by
Trained Spotter
Coordinates
38.000, -97.600

Multiple pictures of a landspout west of Halstead were received from trained spotters and the public which was relayed via emergency management. There was no damage.

Hail, Harvey

When
April 30, 3:52 PM CST to 3:54 PM CST
Where
Harvey County, 4.4 mi NW of Halstead
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.050, -97.570

Hail, Sedgwick

When
April 30, 4:11 PM CST to 4:12 PM CST
Where
Sedgwick County, 0.55 mi E of Mt Hope
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.870, -97.660

Hail, Kingman

When
April 30, 4:31 PM CST to 4:32 PM CST
Where
Kingman County, 4.18 mi S of Mt Vernon
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.660, -97.860

Hail, Harvey

When
April 30, 4:34 PM CST to 4:35 PM CST
Where
Harvey County, 2.14 mi SSE of Newton
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.020, -97.340

Quarter to golf ball sized hail was reported in south Newton and just to the west of the city with the larger hail in the southern side of town.

Thunderstorm Wind, Harvey

When
April 30, 4:37 PM CST to 4:38 PM CST
Where
Harvey County, 3.62 mi NNW of Sedgwick
Measured
74 kt (85 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.970, -97.450

An irrigation pivot below onto the roadway at 60th and Emma Creek.

Thunderstorm Wind, Sedgwick

When
April 30, 4:40 PM CST to 4:41 PM CST
Where
Sedgwick County, 5.53 mi N of Valley Center
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.910, -97.370

Power poles were down at 125th and Meridian.

Hail, Sedgwick

When
April 30, 4:43 PM CST to 4:44 PM CST
Where
Sedgwick County, 0.55 mi W of Colwich
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.780, -97.540

Hail, Harvey

When
April 30, 4:56 PM CST to 4:57 PM CST
Where
Harvey County, 0.54 mi E of Annelly
Measured
1 in hail
Reported by
NWS Employee
Coordinates
37.970, -97.190

Hail, Butler

When
April 30, 4:57 PM CST to 4:58 PM CST
Where
Butler County, 4.15 mi S of Whitewater
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.910, -97.150

Hail, Sedgwick

When
April 30, 4:58 PM CST to 5:03 PM CST
Where
Sedgwick County, 2.76 mi N of Kechi
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
37.840, -97.280

Ping pong ball to golf ball sized hail was ongoing for at least five minutes.

Hail, Butler

When
April 30, 5:05 PM CST to 5:06 PM CST
Where
Butler County, 0.55 mi E of Douglass
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.520, -97.010

Quarter sized hail and 50 mph winds reported.

Hail, Butler

When
April 30, 5:14 PM CST to 5:15 PM CST
Where
Butler County, 1.49 mi NNW of Benton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.800, -97.130

Hail, Kingman

When
April 30, 5:18 PM CST to 5:20 PM CST
Where
Kingman County, 0.69 mi N of Norwich
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
37.460, -97.850

Hail ranged from quarter to golf ball size in Norwich.

Tornado, Butler

When
April 30, 5:23 PM CST to 5:25 PM CST
Where
Butler County, 3.08 mi NNW of Augusta to 3.09 mi NNW of Augusta
Rating
EFU
Path length
0.01 mi
Path width
10 yd
Reported by
Emergency Manager
Coordinates
37.723, -96.993

Brief tornado touchdown occurred near Augusta with no damage indicated.

Hail, Sedgwick

When
April 30, 5:30 PM CST to 5:31 PM CST
Where
Sedgwick County, 0.69 mi N of Clearwater
Measured
1 in hail
Reported by
Public
Coordinates
37.510, -97.500

Hail, Sedgwick

When
April 30, 5:30 PM CST to 5:31 PM CST
Where
Sedgwick County, 1.49 mi SSE of Eastborough
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.680, -97.240

Hail, Butler

When
April 30, 5:32 PM CST to 5:42 PM CST
Where
Butler County, 2.14 mi SSW of Andover
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.690, -97.140

Quarter to golf ball sized hail reported in Andover over the course of at least 10 minutes.

Thunderstorm Wind, Butler

When
April 30, 5:32 PM CST to 5:35 PM CST
Where
Butler County, 0.55 mi E of Towanda
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.800, -96.990

Several tree limbs were down across town in excess of 10 inches in diameter.

Hail, Butler

When
April 30, 5:34 PM CST to 5:35 PM CST
Where
Butler County, El Dorado
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.820, -96.870

Hail, Butler

When
April 30, 5:40 PM CST to 5:41 PM CST
Where
Butler County, 3.35 mi ESE of Benton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.770, -97.060

This was a delayed report, and the time was estimated by radar.

Thunderstorm Wind, Butler

When
April 30, 5:48 PM CST to 5:53 PM CST
Where
Butler County, 1.09 mi E of El Dorado
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.820, -96.850

Multiple limbs and branches were down across town ranging from six inches up to 24 inches in diameter. A metal flag pole was bent over, and a portable metal sign from a business was lifted over a short fence.

Hail, Sumner

When
April 30, 5:56 PM CST to 5:57 PM CST
Where
Sumner County, 0.88 mi SE of Conway Spgs
Measured
1 in hail
Reported by
Public
Coordinates
37.390, -97.640

Report received via social media.

Hail, Harper

When
April 30, 6:00 PM CST to 6:03 PM CST
Where
Harper County, Harper
Measured
1.75 in hail
Reported by
Public
Coordinates
37.280, -98.020

Quarter to golf ball sized hail fell for a few minutes near Harper. A video was sent in via social media.

Hail, Cowley

When
April 30, 6:03 PM CST to 6:04 PM CST
Where
Cowley County, 8.29 mi SE of Rock
Measured
1 in hail
Reported by
Public
Coordinates
37.360, -96.900

Report was received via mPing.

Hail, Harper

When
April 30, 6:10 PM CST to 6:26 PM CST
Where
Harper County, Anthony
Measured
2.75 in hail
Reported by
State Official
Coordinates
37.150, -98.030

Lots of ping pong ball to golf ball sized hail fell in Anthony over the course of at least 15 minutes. Video sent in corroborated several phone calls with some of the hail stones up to baseball size.

Thunderstorm Wind, Cowley

When
April 30, 6:46 PM CST to 6:47 PM CST
Where
Cowley County, Burden
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.320, -96.750

Law enforcement estimated winds up to 70 mph. Tree damage was reported across town.

Thunderstorm Wind, Sumner

When
April 30, 7:00 PM CST to 7:01 PM CST
Where
Sumner County, Wellington
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.270, -97.400

A social media report of a large tree down in town.

Tornado, Chautauqua

When
April 30, 7:32 PM CST to 7:35 PM CST
Where
Chautauqua County, 3.65 mi NW of Sedan to 3.69 mi NW of Sedan
Rating
EF0
Path length
0.07 mi
Path width
15 yd
Reported by
Public
Coordinates
37.164, -96.231

Brief tornado touchdown reported via Facebook with damage pictures to tree sent in. A couple of hardwood trees were snapped but had compromised trunks. Nearby cedar trees had broken branches, and trunks snapped.

Thunderstorm Wind, Cowley

When
April 30, 7:33 PM CST to 7:34 PM CST
Where
Cowley County, Winfield Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
37.170, -97.030

The ASOS station at Strother Field Airport in Winfield recorded a 60 mph wind gust.

Thunderstorm Wind, Cowley

When
April 30, 7:38 PM CST to 7:39 PM CST
Where
Cowley County, 0.88 mi NW of Winfield Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
37.180, -97.040

Public report of estimated wind gusts up to 70 mph.

Thunderstorm Wind, Chautauqua

When
April 30, 7:41 PM CST to 7:42 PM CST
Where
Chautauqua County, Sedan
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.130, -96.180

Report from a trained spotter of winds up to 70 mph. Tree limbs and a couple trees were knocked down as well.

Thunderstorm Wind, Montgomery

When
April 30, 8:05 PM CST to 8:06 PM CST
Where
Montgomery County, 3.22 mi NNW of Tyro
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.070, -95.860

Report from a trained spotter of wind gusts up to 60 mph.

Thunderstorm Wind, Montgomery

When
April 30, 8:24 PM CST to 8:25 PM CST
Where
Montgomery County, 2.84 mi WNW of Tyro
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.040, -95.880

Report from a trained spotter of wind gusts up to 60 mph.

Thunderstorm Wind, Montgomery

When
April 30, 8:36 PM CST to 8:38 PM CST
Where
Montgomery County, 1.38 mi S of Coffeyville Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
37.080, -95.570

The ASOS station at Coffeyville Municipal Airport recorded a wind gust of 60 mph.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2024Every state in 2024This day in weather historyThe tornado archive for Kansas, 2024Warnings in Kansas, April 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1176689, 1176230, 1176231, 1176232, 1176233, 1176664, 1176662, 1176427, 1176428, 1176429, 1176430, 1176431, 1176432, 1176434, 1167393, 1176435, 1176436, 1176440, 1176666, 1176439, 1176441, 1176665, 1176442, 1176444, 1176445, 1176447, 1176450, 1176668, 1167395, 1176452, 1176451, 1176455, 1176454, 1176457, 1176459.